# SDR UIEA2021061101315

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,142 hours, 12,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Out Of Position
- Location: Pressure Hose
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF MSG AFTER START. COMPLETED QRH MSG REMAINS.( PERFORMED AIR SUPPLY BITE TEST IAW 767 AMM 36-23-00, SUSPECT BAD PRV. REMOVED & REPLACED PRV IAW 767 AMM 36-11-18. PERFORMED ENGINE RUNS IAW 767 AMM 71-00-00, OPS CHECK FAILED, LEFT ENGINE NO DUCT PRESSURE.  LP 1466400, ITEM M4: REMOVED AND REPLACED PRV CONTROLLER IAW AMM 36-11-19, S/N OFF: 2017070012, P/N OFF: 792755-15. OPS CHECK FAILED.  LP 1466401, ITEM M7: REF B767 WDM 36-11-61 FOUND OPEN WIRE BETWEEN CONNECTOR P4156P AND PRV VVALVE V325, PIN 7-TERMINAL 3. REPLACED WIRE BUNDLE FROM CONNECTOR D4156P TO LEFT ENG PRV V325, IAW B767 SWPM 20-10-11. LEFT ENGINE BLEED OPS CHECK NML, WIRES CHK OK.  LP 1466402, ITEM M10: REMOVED AND REINSTALLED PRV ACTUATOR SUPPLY PRESSURE HOSE AND PRECOOLER REGULATED PRESSURE LINE IN CORRECT POSITION. IAW AMM 20-11-00, OPS CHECK & LEAK CHECK GOOD AT THIS TIME IAW BAMM 36-11-15. BAMM 36-11-18 AND BAMM 36-11-19 )
